Pennsylvania, 2015

Hail and Damaging Winds in Pennsylvania, May 6, 2015

May 6, 2015 · NWS CTP · 3 events in 2 counties and zones

Pulse storms developed over the higher terrain of southwestern Pennsylvania, moving east and producing isolated hail and wind damage in and just east of the Laurel Highlands.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1,000
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CTP wrote it up.

Pulse storms developed over the higher terrain of southwestern Pennsylvania, moving east and producing isolated hail and wind damage in and just east of the Laurel Highlands.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before the first event at May 6, 2:57 PM EST, 52 minutes earlier.

Area forecast discussion, May 6, 2:57 PM EST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
357 PM EDT WED MAY 6 2015

.SYNOPSIS...
A NEARLY STATIONARY FRONTAL BOUNDARY WILL SAG A LITTLE FURTHER
SOUTH INTO THE VIRGINIAS OVERNIGHT. THIS FRONT WILL LIFT NORTH
ACROSS PENNSYLVANIA AS A WARM FRONT THURSDAY. AN EXTENDED PERIOD
OF UNSEASONABLY WARM AND HUMID...BUT MAINLY DRY WEATHER WILL OCCUR
RIGHT THROUGH THE UPCOMING WEEKEND. THE NEXT CHANCE FOR MORE
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL COME EARLY NEXT WEEK AS
COLD FRONT PUSHES EAST FROM THE OHIO VALLEY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
STATIONARY FRONTAL BOUNDARY AT THE SFC WAS DRAPED NEARLY EAST/WEST
ALONG THE MASON DIXON LINE THIS AFTERNOON. MAINLY CLEAR SKIES
EARLIER IN THE DAY ACROSS SOUTHERN PENN HAS ALLOWED SFC BASED
CAPES TO CLIMB UP TO BETWEEN 1000-1500 J/KG ACROSS OUR SW
ZONES...AND THIS HAD LED TO A BLOSSOMING OF SHOWERS AND SCTD
STRONG TSRA WITH AT LEAST SOME SMALL HAIL. ONE STORM JUST SOUTH OF
KAOO WAS RECENTLY WARNED ON FOR LARGE HAIL GRTN 1 INCH...HOWEVER
THE HAIL CORE APPEARS TO HAVE COLLAPSED...AT LEAST FOR THE TIME
BEING. THE THREAT FOR ANY SIGNIFICANT RAIN/TSRA LATE THIS
AFTERNOON AND EARLY THIS EVENING WILL BE MAINLY TO THE SOUTH OF
RT22/322 FROM KAOO TO KMDT. FURTHER NORTH...COOLER CLOUDY
CONDITIONS WILL KEEP CONVECTION VERY MINIMAL.

SHOWERS WILL DWINDLE IN THE EVENING...GENERALLY BEING CONFINED TO
THE LAURELS/SC MTNS AFTER DARK.

THE FRONT WILL STAY IN PLACE OR EVEN SINK A BIT FURTHER SOUTH
TONIGHT WITH A LIGHT EASTERLY WIND STAYING INTACT ACROSS OUR FCST
AREA. THIS WILL LEAD TO PLENTY OF LOW CLOUDS EXPANDING SOUTH...ALONG
WITH PATCHY DRIZZLE AND FOG ON THE RIDGE TOPS.

SFC DEWPOINTS IN THE 50S ATTM WILL LEAD TO A MILD NIGHT. MIND
TEMPS WILL VARY FROM THE UPPER 40S ALONG THE PA/NY STATE LINE...TO
THE MID AND UPPER 50S IN THE SOUTHERN VALLEYS. THESE MINS WILL BE
5-10F ABOVE NORMAL.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
A RIDGE PUMPS UP OVER THE EASTERN STATES THURSDAY AND
FRIDAY...AND SHOULD CUT OFF THE MOISTURE STREAMING IN FROM THE
WEST. BUT BEFORE THE MOISTURE DECREASES TOO MUCH...THE DAYTIME
HEATING ON THURS COULD POP ISOLD/SCT AFTN SHRA OFF OVER THE HIGHER
TERRAIN - MAINLY ALONG THE ALLEGHENY FRONT AND ESP THE LAURELS
WHERE SFC BASED CAPES WILL ONCE AGAIN RAMP UP TO AROUND 1500 J/KG
DURING THE LATE AFTERNOON. WILL MAINTAIN JUST 20-30 POP THERE.

A STRAY...BRIEF SHOWER IS POSSIBLE OUTSIDE THAT AREA...BUT NOT
ENOUGH OF A CHC EXISTS TO MENTION PRECIP AT THIS POINT. MUCH OF
THE MORNING CLOUDS SHOULD DISSOLVE FROM SW TO NE AS THE WARM
FRONTAL BOUNDARY GRADUALLY LIFTS NORTH. GIVEN THE ALREADY CLOUDY
AND VERY MILD WARM START TO THE DAY...MAX TEMPS WILL REACH ABOUT
10F ABOVE NORMALS.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE SYNOPTIC PATTERN WILL HAVE A DECIDEDLY SUMMER-TIME LOOK AND
FEEL WITH HIGH CONFIDENCE IN ABOVE NORMAL TEMPERATURES THROUGH
THE UPCOMING WEEKEND AND POSSIBLY INTO MONDAY. THE PCPN PATTERN
FAVORS ISOLD TO WDLY SCT DIURNAL CONVECTION FRI-SUN WITH AN UPTICK
IN COVERAGE LKLY MON-TUE AHEAD OF A COLD FRONT PUSHING EAST FROM
THE OH VLY. HIGHEST NDFD POPS CONTINUE TO BE FOCUSED IN THE MON-
TUE TIMEFRAME.

MODEL AND ENSEMBLE GUIDANCE IS NOW PROVIDING BETTER VISIBILITY IN
A TRANSITION FROM RIDGE TO TROUGHING PATTERN BY DAY 7-8/NEXT
TUESDAY INTO WEDNESDAY. LOW PRESSURE SHOULD TRACK THROUGH THE
EASTERN GREAT LAKES WITH A TRAILING COLD FRONT CROSSING CENTRAL
PA. A COOLER WESTERLY FLOW SHOULD FOLLOW WITH HIGH PRESSURE
BUILDING IN THROUGH MID-WEEK. CONFIDENCE HAS INCREASED IN
TEMPERATURES COOLING DOWN TO NEAR NORMAL LEVELS WITH ONE OR TWO
RELATIVELY CHILLY MORNINGS POSSIBLE BY LATE IN THE WEEK ESPECIALLY
IN THE NRN ZONES.

LATEST MODEL QPF/S SUGGEST MSTR AXIS ASSOCIATED WITH SUBTROPICAL
OR TROPICAL LOW NEAR/ALONG THE SOUTHEAST COAST MAY BE TRYING TO
EXTEND A LITTLE FARTHER NWD THROUGH THE MID ATLC PIEDMONT THAN IN
PREVIOUS RUNS. THAT SAID THE SYSTEM IS STILL EXPECTED TO STAY FAR
ENOUGH SOUTH TO NOT DIRECTLY IMPACT THE AREA WITH SIGNIFICANT
PCPN.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THE PRESENCE OF A PERSISTENT EAST WEST FROM BOUNDARY OVER THE
STATE IN THE SFC-5 KFT AGL LAYER WILL HELP TO KEEP PLENTY OF MVFR
TO VFR CLOUDS IN PLACE THIS AFTERNOON...WITH ISOLATED TO SCATTERED
SHRA/TSRA MAINLY ACROSS THE SOUTHWESTERN THIRD OF PENN INTO EARLY
THIS EVENING.

EXPECT BFD TO HAVE THE MAIN CHANCE TO HAVE IFR AND OCNLY LIFR IN
THE MOIST AND COOLER AIR NORTH OF THE FRONTAL BOUNDARY....WITH
PERIODS OF MVFR TO LOW-END VFR INVOF KUNV...AND KFIG WITH VFR OVC
SKIES AT KIPT.

LIGHT WIND AND PARTIAL CLEARING TONIGHT WILL COMBINE WITH MDTLY
HIGH DEWPOINTS IN THE 50S TO PRODUCE AREAS OF FOG...SOME LOCALLY
DENSE WITH IFR TO LIFR CIGS AND VSBYS POSSIBLE AT NUMEROUS
AIRFIELDS BETWEEN MIDNIGHT TONIGHT /04Z/ AND 12Z THURSDAY.

IMPROVING CONDITIONS FOR THU INTO THE FIRST PART OF THE WEEKEND...AS
AN UPPER RIDGE AXIS CRESTS OVER WRN PENN AND THE FLOW ALOFT
BECOMES MORE NW...AND DRIER AIR WORKS INTO CENTRAL PA.

OUTLOOK...

THU...AM LOW CIGS/FOG POSS...ESP KJST.

FRI-SAT...ISOLD PM TSRA IMPACTS POSS W MTNS.

SUN...SCT TO NUMEROUS SHOWERS/TSTM ACTIVITY WITH COLD FROPA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT
LONG TERM...STEINBUGL
AVIATION...LAMBERT
Hazardous weather outlook, May 6, 12:31 PM EST, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
131 PM EDT WED MAY 6 2015

PAZ004>006-010>012-017>019-027-028-037-041-042-045-046-049>053-
056>059-066-071745-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-MIFFLIN-JUNIATA-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-LANCASTER-
131 PM EDT WED MAY 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ024>026-033>036-063>065-071745-
CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-BEDFORD-FULTON-FRANKLIN-CUMBERLAND-
ADAMS-YORK-
131 PM EDT WED MAY 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHERN
PENNSYLVANIA AND THE LAUREL HIGHLANDS THIS AFTERNOON INTO THIS
EVENING. BRIEF WIND GUSTS BETWEEN 35 AND 45 MPH...AND PEA TO
DIME-SIZE HAIL ARE POSSIBLE IN THE STRONGEST THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT TO THE NATIONAL WEATHER SERVICEIN
STATE COLLEGE...REPORTS OF WIND DAMAGE...LARGE HAIL...AND ANY
FLOODING FROM HEAVY RAIN. REPORTS IN THE FIELD CAN BE RELAYED
THROUGH LOCAL LAW ENFORCEMENT...OR VIA THE TELEPHONE... FACEBOOK
OR TWITTER.

LAMBERT

In the hours before

Special weather statement, May 6, 12:35 PM EST, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
135 PM EDT WED MAY 6 2015

PAZ034>036-061815-
BEDFORD PA-FRANKLIN PA-FULTON PA-
135 PM EDT WED MAY 6 2015

...SPECIAL WEATHER STATEMENT...

AT 135 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
INGLESMITH...MOVING EAST SOUTHEAST AT 30 MPH.

BRIEF...35 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BARNES GAP AROUND 145 PM EDT.
  WARFORDSBURG AROUND 200 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE UPTON...WHITETAIL SKI
AREA...STATE LINE AND WARRENTON IN WASHINGTON COUNTY.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 70 FROM MILE MARKERS 158 TO 170.
 INTERSTATE 81 FROM MILE MARKERS 0 TO 5.

LAT...LON 3972 7873 3974 7878 3989 7856 3979 7766
      3978 7766 3972 7767
TIME...MOT...LOC 1735Z 294DEG 25KT 3978 7841

LAMBERT
Special weather statement, May 6, 1:44 PM EST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
244 PM EDT WED MAY 6 2015

PAZ034>036-061945-
BEDFORD PA-FRANKLIN PA-FULTON PA-
244 PM EDT WED MAY 6 2015

...STRONG THUNDERSTORMS WILL AFFECT BEDFORD...FRANKLIN...AND FULTON
COUNTIES UNTIL 345 PM EDT...

AT 243 PM EDT...DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM EVERETT TO NEAR LAKE GORDON...AND MOVING
SOUTHEAST AT 25 MPH.

40 MPH WIND GUSTS AND DIME TO NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  CLEARVILLE AND EVERETT AROUND 250 PM EDT.
  BREEZEWOOD AROUND 300 PM EDT.
  CRYSTAL SPRINGS AROUND 305 PM EDT.
  LOCUST GROVE AROUND 310 PM EDT.
  HARRISONVILLE AND NEEDMORE AROUND 320 PM EDT.
  MCCONNELLSBURG AND BIG COVE TANNERY AROUND 330 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE UPTON...WHITETAIL
SKI AREA...WILLIAMSON...RAINSBURG AND HYNDMAN.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 70 FROM MILE MARKERS 147 TO 170.
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 148 TO 165.
 INTERSTATE 81 FROM MILE MARKERS 5 TO 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH SOME OF THESE
STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3973 7880 3977 7878 4007 7843 3988 7758
      3972 7780
TIME...MOT...LOC 1843Z 293DEG 23KT 4001 7838 3974 7875

LAMBERT
Special weather statement, May 6, 1:46 PM EST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
246 PM EDT WED MAY 6 2015

PAZ025-026-034-035-061945-
BEDFORD PA-FULTON PA-HUNTINGDON PA-BLAIR PA-
246 PM EDT WED MAY 6 2015

...A STRONG THUNDERSTORM WILL AFFECT BEDFORD...FULTON...HUNTINGDON...
AND BLAIR COUNTIES UNTIL 345 PM EDT...

AT 246 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MARTINSBURG...MOVING SOUTHEAST AT 25 MPH.

40 MPH WIND GUSTS AND DIME TO NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  DUDLEY AND COALDALE AROUND 310 PM EDT.
  WELLS TANNERY AROUND 320 PM EDT.
  WATERFALL AND SIDELING HILL REST AREA AROUND 330 PM EDT.
  FORT LITTLETON AROUND 345 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BROAD TOP CITY...
COALMONT...HOPEWELL...WOODBURY AND ALTOONA-BLAIR COUNTY AIRPORT.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 170 TO 177.
 INTERSTATE 99 FROM MILE MARKERS 13 TO 16.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4024 7849 4034 7838 4018 7784 3999 7804
TIME...MOT...LOC 1846Z 293DEG 23KT 4026 7837

LAMBERT
Special weather statement, May 6, 2:50 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
350 PM EDT WED MAY 6 2015

PAZ024>027-062045-
MIFFLIN PA-CAMBRIA PA-HUNTINGDON PA-BLAIR PA-
350 PM EDT WED MAY 6 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
MIFFLIN...CAMBRIA...HUNTINGDON... AND BLAIR COUNTIES UNTIL 445 PM
EDT...

AT 347 PM EDT...DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR TIPTON TO NEAR HORSESHOE CURVE TO
NEAR NORTHERN CAMBRIA...AND MOVING SOUTHEAST AT 35 MPH.

30 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  TYRONE...TIPTON AND BIRMINGHAM AROUND 355 PM EDT.
  ALTOONA...BELLWOOD AND SPRUCE CREEK AROUND 400 PM EDT.
  LAKEMONT AROUND 405 PM EDT.
  CANOE CREEK STATE PARK AROUND 410 PM EDT.
  CRESSON...LILLY AND SANKERTOWN AROUND 415 PM EDT.
  HUNTINGDON...WILLIAMSBURG AND ROYER AROUND 420 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE TUNNELHILL...SAINT
FRANCIS UNIVERSITY...CASSANDRA...MT. ALOYSIUS COLLEGE AND PEOPLES
NATURAL GAS FIELD.

THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 17 TO 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4067 7883 4065 7857 4072 7824 4044 7768
      4042 7771 4030 7807 4027 7825 4027 7827
      4026 7832 4030 7843 4028 7844 4029 7852
      4033 7862 4031 7864 4036 7899
TIME...MOT...LOC 1947Z 304DEG 29KT 4063 7827 4057 7851 4060 7880

LAMBERT

The radar

The State College radar (KCCX), 82 km away, was scanning. The volume nearest the first event began at 20:49 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind, 1 hail. Local standard time, as filed.

Hail, Cambria

When
May 6, 3:49 PM EST
Where
Cambria County, 0.87 mi NW of Portage
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
40.390, -78.680

Thunderstorm Wind, Bedford

When
May 6, 5:10 PM EST
Where
Bedford County, 1.27 mi ENE of Beegleton
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
State Official
Coordinates
39.930, -78.500

Thunderstorm winds estimated near 60 mph knocked down trees in Colerain Township.

Thunderstorm Wind, Bedford

When
May 6, 5:30 PM EST
Where
Bedford County, 1.38 mi S of Beegleton
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
State Official
Coordinates
39.900, -78.520

Thunderstorm winds estimated near 60 mph knocked down trees near Rainsburg.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2015Every state in 2015This day in weather historyWarnings in Pennsylvania, May 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 571334, 571336, 571337.